•  

Note on approximation of the exact solutions of weakly singular integral equations

НазваниеNote on approximation of the exact solutions of weakly singular integral equations
АвторыA. N. Tynda1
1Penza state university
Образец ссылки на статьюTynda A. N. Note on approximation of the exact solutions of weakly singular integral equations [Электронный ресурс] // Математическое моделирование, численные методы и комплексы программ имени Е.В. Воскресенского: VIII Международная научная молодежная школа-семинар (Саранск, 16-20 июля 2018 г.). Саранск: СВМО, 2018. - С. 118-119. Режим доступа: http://conf.svmo.ru/files/2018/papers/paper40.pdf. - Дата обращения: 09.12.2018.